25 Mar 2012
That's unusual Lisa... I never did see that cited on the literature as a possible side effect. In fact, for the duration of time I was taking abilify, it had quite the opposite impact on me - it slowed me down, gave me a more tranquil or sedated feeling, and the sensation that nothing phased me. But no, I never felt jumpy or speeded up.
Just a very stupid question here though... is it possible that you have too much CAFFEINE in your system? Would you be drinking too much coffee, tea, soda's which are not caffeine-free? Believe it or not, there is a RADICAL amount of caffeine in soda, which can get you all hyper and jittery. I sort of have a problem quitting the tea and coffee, and yes they do give me an edgy feeling when consumed to excess.
Of course, with side effects cited in literature accompanying various drugs, it is ALWAYS possible that YOU have something transpire with you which is not listed as a side effect. The reason for that being that generally most people don't report their negative experiences to the FDA, plus from then manufacturer's point of view, your side effect is statistically so small as to render it negligible in mentioning in the reading material. So what you are reporting here - your suspicion that it could be the abilify, may indeed be valid.
But rather than jump to that conclusion, I would first consider other possibilities, like things you are putting into your system... caffeine, or possibly another drug combined with abilify which perhaps might cause you to get that sensation. Good luck with your research! Kathleen
26 Mar 2012
Yes indeed! Some of the most common side effects are anxiety and restlessness. Here is a copy from the literature:
The most common adverse reactions in adult patients in clinical trials ( ≥ 10%) were nausea, vomiting, constipation, headache, dizziness, akathisia, anxiety, insomnia, and restlessness.
So at least 10% or more people had restlessness and anxiety feelings when taking this drug. Talk to your Dr and see what your options are.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... trying to gain some positivity and have been rereading some of the DBT but its soooo hard. Right now I am jjust sitting here on the computer ...
2 answers • 29 May 2011
For the people who posted reviews regarding their use of Abilify (to treat depression), but developed a very serious side effect - Tardive ...
4 answers • 14 Jul 2011
i think i have borderline too, as I have the syptoms listed here: https://www.drugs.com/enc/borderline-personality-disorder.html and i am taking ...
2 answers • 3 May 2012
I was place on Welbutrin when my mother was dying and it helped w/my depression tremendously. After she had been gone awhile I noticed I had lost ...
3 answers • 14 Feb 2015
I started taking Tegretol 2 weeks ago (100mg am & 200pm pm), and now my doctor has added Abilify 2mg in the morning... I'm only on day two ...
2 answers • 26 May 2016